MAUDE Adverse Event Report: AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD

AV-TEMECULA-CT ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE DRUG ELUTING SCAFFOLD
Catalog Number 1235300-18
Health Effect - Clinical Codes Angina (1710); Thrombosis (2100)
Date of Event 08/02/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis, as listed in the absorb gt1, instructions for use (ifu), are known adverse events associated with the use of a coronary scaffold in native coronary arteries.Based on the case information and related record review, a conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and the treatment appears to be related to the circumstances of the procedure and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that this was a percutaneous intervention to treat a proximal left anterior descending (lad) lesion.The patient was not on routine antiplatelet medications before the procedure had no loading dose anti-platelet therapy.Following pre-dilatation, a 3.0x18mm absorb scaffold was implanted and post dilatation was performed without issue.The scaffold was well-apposed to the vessel wall.The patient was discharged from the catheterization lab and back on the hospital floor when he started to experience chest pain within an hour.The patient was transferred back to the cath lab and a scaffold thrombosis was discovered.The thrombosis was successfully treated with balloon angioplasty and stent placement.The event resolved without sequela.There was no additional information.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE DRUG ELUTING SCAFFOLD
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5887488
Report Number2024168-2016-05527
Device Sequence Number18994178
Product Code PNY
UDI-Device Identifier08717648213045
UDI-Public(01)08717648213045(17)170510(10)6051161
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/18/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/10/2017
Device Catalogue Number1235300-18
Device Lot Number6051161
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2016
Initial Report FDA Received Date08/18/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient Weight91